Open Access
December, 2001 Minimal annuli with and without slits
Thomas H. Colding , William P. Minicozzi II
J. Symplectic Geom. 1(1): 47-62 (December, 2001).


In this paper we bound the oscillation of the unit normal of minimal annuli with and without slits. Our estimates are independent of the ratio of the inner and outer radii. Hence, we recover standard removable singularity results as the inner radius goes to zero. The estimate for annuli with slits is important in proving a removable singularities theorem for minimal limit laminations.


Download Citation

Thomas H. Colding . William P. Minicozzi II. "Minimal annuli with and without slits." J. Symplectic Geom. 1 (1) 47 - 62, December, 2001.


Published: December, 2001
First available in Project Euclid: 12 August 2004

zbMATH: 1087.53008
MathSciNet: MR1959578

Rights: Copyright © 2001 International Press of Boston

Vol.1 • No. 1 • December, 2001
Back to Top